# SDR LR7A05206

- Difficulty date: December 3, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 31,255 hours, 16,097 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 342593L
- Condition: Cracked
- Location: Fs 858
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'A' CHECK PER HA1200, FOUND RAMP SUPPORT ATTACH FITTING CRACKED AT FS 858, WL191, LBL63.  REPLACED FITTING IAW SMP583 CH 51-10 AND 51-70, LP NR 21460 ITEM M4.
